# SDR HNAA2009072300228

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 53,075 hours, 58,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443LB
- Part serial: 3124
- Condition: Shorted
- Location: Cabin
- Part time: 53,075 hours, 58,697 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ON CEILING AT ROW 2, FLOOR ESCAPE PATH AT ROW 2, 4, 5, 8, 9.  REMOVED AND REPLACED POWER SUPPLY BASE.
